# SDR AALA2018112969040

- Difficulty date: November 24, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N916NN
- Make and model: Boeing 737823
- Aircraft serial: 31163
- Aircraft time: 18,696 hours, 7,468 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, DURING FLAP EXTENSION, FLAPS STOPPED AT ABOUT 13 DEG, USED ALTERNATE EXTENSION TO 15 DEG. DECLARED AN EMERGENCY AND LANDED UNEVENTFULLY.  THE AIRCRAFT WAS GROUNDED. PERFORMED VISUAL INSPECTION OF FLAP SYSTEM IAW AMM 27-51-00-210-801. NO DEFECTS NOTED. RAN FLAPS UP AND DOWN 6 TIMES OPERATED SMOOTHLY.  NO GRINDING OR ERRATICALLY MOVEMENT. SERVICED B HYDRAULIC SYSTEM, NO LEAKS NOTED. AIRCRAFT OK FOR SERVICE.
